| Catalog Number |
07.02117.001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vitality probe tip broke off intra-op.The fractured tip was found on the back table and did not fall into the incision.Another probe was used to complete the case.There were no patient impacts.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Additional Manufacturer Narrative
Inspection: visual inspection revealed that the ball on one tip of the device was fractured off.The shaft of the probe was also bent.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.This event could also be attributed to off-axis forces applied during use.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
Event or Problem Description